MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device was unable to be performed by endologix as it remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed via examination of medical records and/or medical imaging received by endologix and reported information by the distributor.The malposition of the device (sealing ring positioned over the right renal artery) causing right renal artery occlusion complaint is confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of the malposition cannot be determined.Procedure related harms are right renal artery occlusion.The procedure was reported as completed, and no further intervention is planned at this time.The patient¿s final status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation¿s outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H3 other text: device remains implanted in patient.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm on (b)(6) 2026 with the implant of an alto abdominal stent graft system which resulted in untreated right renal occlusion.The alto main body delivery system was inserted via a right approach.The renal arteries were contrast-imaged to identify their approximate locations.After the mid-crown of the alto main body was deployed, balloon expansion was performed.Following parallax adjustment, renal artery angiography was performed again.After injecting the polymer fill and confirming that the sealing ring position was appropriate, the proximal crown was deployed.Contralateral cannulation was performed using the crossover lumen.Fourteen minutes later, balloon expansion was carried out for two minutes.At this point, it was observed that the alto main body sealing ring was slightly overlapping the right renal artery, and the blood flow in the right renal artery was delayed; therefore, corrective action was taken.A sheath was inserted via the left arm, and an attempt was made to cannulate the renal artery, but it was unsuccessful.Follow-up angiography revealed that the renal artery was completely occluded.When cannulation was attempted from the limb, the microwire entered the renal artery, but the stent (express) balloon could not be inserted.Therefore, it was decided to prioritize the completion of both limb placements.The bilateral ovation ix iliac limbs were deployed, followed by deployment of an excluder (non-endologix) leg.Post-touch-up angiography confirmed the absence of endoleaks.An attempt to cannulate the renal artery was made again but was unsuccessful, and the procedure was concluded.Currently, there are no plans for additional intervention for the patient.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key24744067
Report Number3008011247-2026-00020
Device Sequence Number15760506
Product Code MIH
UDI-Device Identifier00850007370886
UDI-Public(01)00850007370886(17)280213(10)FS020525-09
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2380-N
Device Lot NumberFS020525-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FILL POLYMER CUSTOM SEAL KIT (LN FF052725-01).; GORE (NON-ENDOLOGIX) EXCLUDER LEG (LN UNK).; OVATION IX ILIAC LIMB (LN FS04032516).; OVATION IX ILIAC LIMB (LN FS04102515).
Outcome Attributed to Adverse Event Disability;
Patient SexMale